Academic Journals Database
Disseminating quality controlled scientific knowledge

Stochastic Models for Optimal Investment

ADD TO MY LIST
 
Author(s): Ralf Korn

Journal: Sel├žuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 2;
Issue: 2;
Start page: 73;
Date: 2001;
Original page

ABSTRACT
We review some stochastic approaches to the problem of optimally investing money at a securities market. Besides the simple Markowitz one-period approach and the standard continuous-time solution in the Black-Scholes setting we also shortly highlight the portfolio optimization problem under transaction costs.
Why do you need a reservation system?      Affiliate Program